HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.6 (1993) >

Title :Approximation by linear sums of bounded linear operators
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :28-Feb-1994
Abstract :Quantitative results for approximation by some linear means of bounded linear operators on Banach spaces are obtained by means of moduli of continuity under certain appropriate conditions.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16028
Citation :Ryukyu mathematical journal Vol.6 p.21 -55
Appears in Collections:Vol.6 (1993)

Files in This Item:

File Description SizeFormat
Vol6p021.pdf7144KbAdobe PDFView/Open